# SDR DALA2024110110569

- Difficulty date: October 26, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 80,230 hours, 10,392 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 DAMAGE NOTED RH FUSALAGE APPROX 1FT BELOW & 2FT FWD OF 2R DOOR. CORRECTIVE ACTION: COMPLIED WITH ERA 621925-14 REV O. (4014104)
